Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Am I pregnant if I feel tired and nauseated?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
I am a 35 mother of 3 and for the past 2 weeks have been feeling pregnant. My breasts are uncomfortable and fuller, I am tired, have occasional nausea and my moods are all over the place. My period finished 3 weeks ago, and these symptoms started 3 days after. My partner had a vasectomy 6 years ago. We are using no other contraception. I have done two urine test that have both been negative. It seems unlikely that I am pregnant, but what else could it be. My periods are very regular and I have no menopausal symptoms. Life is very stressful at the moment though and I am anaemic. Please can someone help me?
Posted Tue, 8 May 2012 in Getting Pregnant
Answered by Dr. Rakhi Tayal 53 minutes later
Thanks for writing to us.
Since you have done pregnancy tests twice, your periods are not overdue and your partner is vasectomised, there is little chance left of you being pregnant. The changes you are feeling in yourself are all non specific symptoms and are not diagnostic of a single ailment.These kind of changes sometimes are seen due to hormonal changes during the normal cycle itself or it can be attributed to the mood swings or anxiety.
Anaemia is a common reason of causing tiredness and iron supplements might cause nausea as a side effect.
You can do some relaxation exercises, yoga and XXXXXXX breathing which might help you. If these symptoms persist then it is better to get yourself examined properly by your GP to rule out any other problem.
I hope this information has been both informative and helpful for you. If there are additional concerns, I am available for your followups.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor